# SDR DALA2021041702256

- Difficulty date: April 14, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 65,627 hours, 24,482 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1782082) DURING INSPECTION FOUND R/H FWD TRUNNION - CORRODED. LOWER INBOARD ATTACH POINT CORRODED ON INBOARD FACE ADJACENT TO BUSHING. FABRICATED AND CAD PLATED BUSHING PER B737 SRM 57-20-90 REPAIR 2. INSTALLED BUSHING PER B737 SRM 57-20-90 REPAIR 2. FABRICATED AND CAD PLATED WASHER PER B737 SRM 57-20-90 REPAIR 2. REPAIRED PER B737 SRM 57-20-90 REPAIR 2.
